MathSciNet Relay Station
MathSciNet bibliographic data
MR2137526 78M10 (65N30)
Costabel, Martin; Dauge, Monique; Schwab, Christoph Exponential convergence of $hp$-FEM for Maxwell equations with weighted regularization in polygonal domains. Math. Models Methods Appl. Sci. 15 (2005), no. 4, 575–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement